PROPOSED PLENUM SCHEDULE

| Thurday, July 4 | |
|--|---|
| 2:30 - 2:45 2:45 - 3:45 3:45 - 4:45 4:45 - 6:15 6:15 - 6:30 6:30 - 6:45 | Organization of the Plenum World Movement Report - LTF World Movement Report - IMT Discussion (1 1/2 hours) Summary - IMT Summary - ITF |
| Friday, July 5 | |
| 3:00 - 3:30 3:30 - 4:30 4:30 - 5:00 5:00 - 6:00 6:00 - 6:30 6:30 - 8:00 8:00 - 9:00 9:00 - 10:00 | May 11 Referral Report World Situation Report Supplementary Report on Fortugal Discussion (1 hour) Summary Dinner Political Report Discussion (3 hours total) |
| Saturday, July 6 | |
| 10:00 - 12:00 12:00 - 12:30 12:30 - 1:00 1:00 - 2:30 2:30 - 3:30 3:30 - 5:30 5:30 - 6:00 6:00 - 7:00 | Discussion Summary SWP Greetings Lunch Black Struggle Report Discussion (2 hours) Summary The YSA's Fight for Democratic Rights Report |
| Sunday, July 7 | |
| 10:00 - 11:00 11:00 - 11:30 11:30 - 12:00 12:00 - 1:30 1:30 - 3:00 3:00 - 5:30 5:30 - 6:00 6:00 - 6:30 6:30 - 7:00 | Organization Report Financial Report Young Socialist Report Discussion (4 hours total) Lunch Discussion Summary Convention Call Discussion |

ORGANIZATION OF THE PLENUM

Motions from the National Executive Committee:

- 1. To adopt the following agenda:
 - a. Organization of the Plenum
 - b. World Movement Reports
 - c. May 11 Referral Report
 - d. World Situation Report
 - e. Political Report
 - f. The YSA's Fight for Democratic Rights Report
 - g. Black Struggle Report
 - h. Organization Report
 - i. Financial Report
 - j. Young Socialist Report
 - k. Convention Call
- 2. To approve the schedule as written (see enclosed).
- 3. That the Presiding Committee consist of Clark, Dixon, Finkel, Freiwirth, Hildebrand, Little, Miah, Mirelowitz, Perez, Pulley Welch, and Whicker.
- 4. That consultative delegates be local, city-wide and regional organizers who are not on the National Committee.
- 5. That observers be designated representatives of the Socialist Workers Party, organizations of our international co-thinkers, and special guests.
- 6. That Loew and Thornton be the plenum secretaries.
- 7. To adopt the following rules for the plenum:
 - a. That procedural questions be decided by majority vote, with one speaker for and one against, each with two minutes.
 - b. That consultative delegates have voice and consultative vote.
 - c. That observers have voice under the World Movement Reports.
 - d. That discussion presentations be limited to 10 minutes.
 - e. That in any discussion period no one may speak a second time before each person desiring the floor has had a chance to speak.

PROPOSED MAJORITY FACTION AGENDA AND SCHEDULE

Thursday, July 4

| 10:00 - 11:00 | World Movement Report |
|---------------|-----------------------|
| 11:00 - 11:20 | Canada |
| 11:20 - 11:40 | Mexico |
| 11:40 - 12:00 | Australia |
| 12:00 - 1:00 | Discussion (1 hour) |

Friday, July 5

| 10:00 - 11:00 | IT Referral Reports |
|---------------|------------------------------|
| 11:00 - 1:00 | Discussion (2 hours) |
| 1:00 - 1:30 | Election of Faction Steering |
| | Committee |